# SDR AALA202010309028

- Difficulty date: October 14, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737823
- Aircraft serial: 33330
- Aircraft time: 18,553 hours, 7,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CBF16994
- Condition: Cracked
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK IN LT BAFFLE CLIP AT STA 500G AND STR 25L, MEASURING L=0.062 IN.  REPLACED BAFFLE CLIP WITH NEW, IAW SRM 51-40-02 AND AARD 51-00-05.
